# SDR AALA201701179009

- Difficulty date: January 16, 2017
- Submitted: January 18, 2017
- Operation: Air carrier
- Aircraft: N604AW
- Make and model: Airbus A320-232
- Aircraft serial: 1196
- Aircraft time: 59,625 hours, 22,142 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. FORWARD LEFT WINDSCREEN EMERGENCY LIGHT LENS IS CRACKED. REPLACED WINDSCREEN EMERGENCY LIGHT HOUSING PER AMM 33-51-18.
